Alert archive / Kansas / High Wind Warnings in 2025

High Wind Warning 5, NWS Topeka, KS

December 17, 202513 counties in Kansas

NWS Topeka, KS issued this high wind warning at Dec 17, 2025, 1:39 PM CST for 13 counties in Kansas. It took effect at Dec 18, 2025, 2:00 AM CST. It was in force for 16 hr. 14 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 17, 2025, 1:39 PM CST (19:39 UTC)
In effect from
Dec 18, 2025, 2:00 AM CST
Expired
Dec 18, 2025, 6:00 PM CST
In force
16 hr
Issued by
NWS Topeka, KS

Counties Clay County, KS, Cloud County, KS, Dickinson County, KS, Geary County, KS, Lyon County, KS, Marshall County, KS, Morris County, KS, Ottawa County, KS, Pottawatomie County, KS, Republic County, KS, Riley County, KS, Wabaunsee County, KS, Washington County, KS

The radar

The Topeka radar (KTWX), 63 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 18, 3:29 AM CSTNON-TSTM WND GST 552 Sse Concordia, KSASOS station KCNK Concordia.
Dec 18, 10:44 AM CSTNON-TSTM WND GST 638 Nne Glasco, KSPersonal weather station.
Dec 18, 10:48 AM CSTNON-TSTM WND GST 583 Sse Delphos, KSPersonal weather station.
Dec 18, 10:51 AM CSTNON-TSTM WND GST 593 N Bennington, KSKansas Mesonet.
Dec 18, 10:57 AM CSTNON-TSTM WND GST 642 Wsw Belleville, KSKansas Mesonet.
Dec 18, 11:10 AM CSTNON-TSTM WND GST 594 N Morganville, KSKansas Mesonet.
Dec 18, 11:32 AM CSTNON-TSTM WND GST 592 E Herington, KSPrivate weather station.
Dec 18, 11:44 AM CSTNON-TSTM WND GST 647 S Enterprise, KSPrivate weather station.
Dec 18, 11:45 AM CSTNON-TSTM WND GST 601 Nw Enterprise, KSPersonal weather station.
Dec 18, 11:53 AM CSTNON-TSTM WND GST 605 Ssw Emporia, KSASOS station KEMP Emporia.
Dec 18, 11:55 AM CSTNON-TSTM WND GST 692 Sse Concordia, KSASOS station KCNK Concordia.
Dec 18, 12:46 PM CSTNON-TSTM WND GST 5910 Nw Volland, KSPrivate weather station.
Dec 18, 12:53 PM CSTNON-TSTM WND GST 695 Ssw Emporia, KSASOS station KEMP Emporia.
Dec 18, 1:10 PM CSTNON-TSTM WND GST 715 Nnw Olpe, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 7.7 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2025-12-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2025-12-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -184 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2317 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-184 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

505 
WWUS73 KTOP 171939
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
139 PM CST Wed Dec 17 2025

KSZ011-012-024-026-039-040-055-056-058-059-172045-
/O.CAN.KTOP.WI.Y.0013.251218T1400Z-251219T0000Z/
Nemaha-Brown-Jackson-Jefferson-Shawnee-Douglas-Osage-Franklin-
Coffey-Anderson-
Including the cities of Oskaloosa, Lyndon, Overbrook, Grantville,
Seneca, Nortonville, Garnett, Lebo, Lawrence, Valley Falls,
Topeka, Osage City, Ottawa, Perry, Meriden, Hiawatha, Horton,
Burlingame, Holton, Carbondale, McLouth, Sabetha, and Burlington
139 PM CST Wed Dec 17 2025

...WIND ADVISORY IS CANCELLED...

$$

KSZ008>010-020>023-034>038-054-180745-
/O.UPG.KTOP.WI.Y.0013.251218T1400Z-251219T0000Z/
/O.NEW.KTOP.HW.W.0005.251218T0800Z-251219T0000Z/
Republic-Washington-Marshall-Cloud-Clay-Riley-Pottawatomie-Ottawa-
Dickinson-Geary-Morris-Wabaunsee-Lyon-
Including the cities of Paxico, Linn, Manhattan, Harveyville,
Marysville, Washington, Wamego, Alta Vista, Junction City, Alma,
Hanover, Abilene, Eskridge, Belleville, McFarland, St. Marys,
Council Grove, Bennington, Minneapolis, Maple Hill, Concordia,
Greenleaf, Clay Center, Clifton, Frankfort, Emporia, Blue Rapids,
and Herington
139 PM CST Wed Dec 17 2025

...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 6 PM CST THURSDAY...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 65 mph 
  expected.

* WHERE...Portions of central, east central, north central, and 
  northeast Kansas.

* WHEN...From 2 AM to 6 PM CST Thursday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

Gargan
4 follow-up statements
292 
WWUS73 KTOP 171948
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
148 PM CST Wed Dec 17 2025

KSZ008>010-020>023-034>038-054-181200-
/O.CON.KTOP.HW.W.0005.251218T0800Z-251219T0000Z/
Republic-Washington-Marshall-Cloud-Clay-Riley-Pottawatomie-Ottawa-
Dickinson-Geary-Morris-Wabaunsee-Lyon-
Including the cities of Paxico, Linn, Manhattan, Harveyville,
Marysville, Washington, Wamego, Alta Vista, Junction City, Alma,
Hanover, Abilene, Eskridge, Belleville, McFarland, St. Marys,
Council Grove, Bennington, Minneapolis, Maple Hill, Concordia,
Greenleaf, Clay Center, Clifton, Frankfort, Emporia, Blue Rapids,
and Herington
148 PM CST Wed Dec 17 2025

...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 6 PM CST 
THURSDAY...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 65 mph 
  expected.

* WHERE...Portions of central, east central, north central, and 
  northeast Kansas.

* WHEN...From 2 AM to 6 PM CST Thursday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

KSZ011-012-024-026-039-040-055-056-058-059-181200-
/O.NEW.KTOP.WI.Y.0014.251218T0800Z-251219T0000Z/
Nemaha-Brown-Jackson-Jefferson-Shawnee-Douglas-Osage-Franklin-
Coffey-Anderson-
Including the cities of Oskaloosa, Lyndon, Overbrook, Grantville,
Seneca, Nortonville, Garnett, Lebo, Lawrence, Valley Falls,
Topeka, Osage City, Ottawa, Perry, Meriden, Hiawatha, Horton,
Burlingame, Holton, Carbondale, McLouth, Sabetha, and Burlington
148 PM CST Wed Dec 17 2025

...WIND ADVISORY IN EFFECT FROM 2 AM TO 6 PM CST THURSDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Anderson, Coffey, Douglas, Franklin, Osage, Shawnee, 
  Brown, Jackson, Jefferson, and Nemaha Counties.

* WHEN...From 2 AM to 6 PM CST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Small 
  tree limbs could be blown down too. Isolated power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution while driving.

Secure outdoor objects.

&&

$$

Gargan
374 
WWUS73 KTOP 181043
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
443 AM CST Thu Dec 18 2025

KSZ008>010-020>023-034>038-054-190000-
/O.CON.KTOP.HW.W.0005.000000T0000Z-251219T0000Z/
Republic-Washington-Marshall-Cloud-Clay-Riley-Pottawatomie-Ottawa-
Dickinson-Geary-Morris-Wabaunsee-Lyon-
Including the cities of McFarland, Junction City, Eskridge,
Concordia, Abilene, Blue Rapids, Paxico, Hanover, Minneapolis,
Clay Center, Clifton, Alma, Harveyville, Wamego, Frankfort,
Emporia, Alta Vista, Bennington, Marysville, Manhattan, Maple
Hill, St. Marys, Washington, Greenleaf, Belleville, Herington,
Linn, and Council Grove
443 AM CST Thu Dec 18 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...Northwest winds 25 to 40 mph with gusts up to 60 mph.

* WHERE...Portions of central, east central, north central, and 
  northeast Kansas.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

KSZ011-012-024-026-039-040-055-056-058-059-190000-
/O.CON.KTOP.WI.Y.0014.000000T0000Z-251219T0000Z/
Nemaha-Brown-Jackson-Jefferson-Shawnee-Douglas-Osage-Franklin-
Coffey-Anderson-
Including the cities of Lawrence, Burlington, Seneca, Lyndon,
Grantville, Meriden, Nortonville, Garnett, Oskaloosa, Perry,
Holton, Ottawa, McLouth, Hiawatha, Topeka, Sabetha, Valley Falls,
Overbrook, Horton, Osage City, Burlingame, Carbondale, and Lebo
443 AM CST Thu Dec 18 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Anderson, Coffey, Douglas, Franklin, Osage, Shawnee, 
  Brown, Jackson, Jefferson, and Nemaha Counties.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Small 
  tree limbs could be blown down too. Isolated power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution while driving.

Secure outdoor objects.

&&

$$

CP
096 
WWUS73 KTOP 182039
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
239 PM CST Thu Dec 18 2025

KSZ008>010-020>023-034>038-054-190000-
/O.CON.KTOP.HW.W.0005.000000T0000Z-251219T0000Z/
Republic-Washington-Marshall-Cloud-Clay-Riley-Pottawatomie-Ottawa-
Dickinson-Geary-Morris-Wabaunsee-Lyon-
Including the cities of Belleville, Washington, Hanover, Clifton,
Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Concordia, 
Clay Center, Manhattan, Wamego, St. Marys, Minneapolis, 
Bennington, Abilene, Herington, Junction City, Council Grove, 
Alma, Eskridge, Maple Hill, Alta Vista, McFarland, Harveyville, 
Paxico, and Emporia
239 PM CST Thu Dec 18 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...Northwest winds 25 to 40 mph with gusts of 55 to 70 mph.

* WHERE...Portions of central, east central, north central, and 
  northeast Kansas.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside around trees and branches. If 
possible, remain in the lower levels of your home during the 
windstorm, and avoid windows. Use caution if you must drive.

&&

$$

KSZ011-012-024-026-039-040-055-056-058-059-190000-
/O.CON.KTOP.WI.Y.0014.000000T0000Z-251219T0000Z/
Nemaha-Brown-Jackson-Jefferson-Shawnee-Douglas-Osage-Franklin-
Coffey-Anderson-
Including the cities of Sabetha, Seneca, Hiawatha, Horton, 
Holton, Valley Falls, Oskaloosa, Perry, McLouth, Grantville, 
Meriden, Nortonville, Topeka, Lawrence, Osage City, Carbondale, 
Lyndon, Burlingame, Overbrook, Ottawa, Burlington, Lebo, 
and Garnett
239 PM CST Thu Dec 18 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Anderson, Coffey, Douglas, Franklin, Osage, Shawnee, 
  Brown, Jackson, Jefferson, and Nemaha Counties.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. 
  Small tree limbs could be blown down too. Isolated power 
  outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
451 
WWUS73 KTOP 182356
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
556 PM CST Thu Dec 18 2025

KSZ008>010-020>023-034>038-054-190100-
/O.EXP.KTOP.HW.W.0005.000000T0000Z-251219T0000Z/
Republic-Washington-Marshall-Cloud-Clay-Riley-Pottawatomie-Ottawa-
Dickinson-Geary-Morris-Wabaunsee-Lyon-
Including the cities of Minneapolis, Clifton, Emporia,
Washington, Paxico, Marysville, Maple Hill, Herington, St. Marys,
Concordia, Frankfort, Linn, Greenleaf, Wamego, Bennington,
Hanover, Alta Vista, Junction City, Council Grove, Belleville,
Manhattan, Alma, Eskridge, McFarland, Blue Rapids, Clay Center,
Harveyville, and Abilene
556 PM CST Thu Dec 18 2025

...HIGH WIND WARNING WILL EXPIRE AT 6 PM CST THIS EVENING...

Winds are weakening and will continue to do so through the evening. 
Therefore, the High Wind Warning will be allowed to expire.

$$

KSZ011-012-024-026-039-040-055-056-058-059-190100-
/O.EXP.KTOP.WI.Y.0014.000000T0000Z-251219T0000Z/
Nemaha-Brown-Jackson-Jefferson-Shawnee-Douglas-Osage-Franklin-
Coffey-Anderson-
Including the cities of Oskaloosa, Lyndon, Lebo, Burlington,
Seneca, Holton, Meriden, McLouth, Ottawa, Horton, Overbrook,
Hiawatha, Valley Falls, Burlingame, Lawrence, Carbondale, Perry,
Sabetha, Grantville, Nortonville, Topeka, Osage City, and Garnett
556 PM CST Thu Dec 18 2025

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

Winds are weakening and will continue to do so through the evening. 
Therefore, the Wind Advisory will be allowed to expire.

$$

Flanagan

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this high wind warning went out at Dec 17, 11:47 AM CST, 1 hour 52 minutes earlier. Its key messages:

  • Windy and dry conditions are expected Thursday. Wind Advisory has been issued area-wide and a Fire Weather Watch remains in effect for parts of north central into east central KS.
  • There is a 20-40% chance of rain after midnight tonight into early Thursday morning. Otherwise dry weather persists.
  • Above average temperatures continue for the foreseeable future.
Area forecast discussion, Dec 17, 11:47 AM CST, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
1147 AM CST Wed Dec 17 2025

.KEY MESSAGES...

- Windy and dry conditions are expected Thursday. Wind Advisory has
been issued area-wide and a Fire Weather Watch remains in effect for
parts of north central into east central KS.

- There is a 20-40% chance of rain after midnight tonight into early
Thursday morning. Otherwise dry weather persists.

- Above average temperatures continue for the foreseeable
  future.

&&

.DISCUSSION...
Issued at 432 AM CST Wed Dec 17 2025

Yesterday's trough has pushed east of the area, leaving us in zonal
flow for today ahead of the next shortwave trough currently off the
Pacific Northwest coast. Weak sfc ridging is overhead, giving us
clear skies early this morning with a few stations showing some
patchy fog. Could see this in low-lying areas through about sunrise
with shallow moisture in place. For the rest of today, lee
cyclogenesis quickly occurs this afternoon in response to the
aforementioned shortwave. This increase in southerly winds should
help temperatures reach the 50s area-wide.

The associated cold front is progged to move through the area
overnight, shortly after midnight in north central KS, and exiting
the area before sunrise. Of all the CAMs, the HRRR is the least
excited about rain along the frontal boundary while most other
guidance shows at least a little bit of light rain, though it would
be brief at any one location. Forecast soundings indicate moisture
is shallow with drier air working in behind the front, so this could
work against the rainfall reaching the ground. As such have kept
PoPs limited to 20-40% as the front moves across the area.

The bigger impact to Thursday's weather will be the wind. The upper
trough deepens into a closed low as it moves across the Northern
Plains Thursday morning, and the low-level wind field strengthens
across much of the Plains and the Midwest. Exactly how strong the
winds become at the surface will be dependent on how deep mixing is.
Guidance is pretty consistent on 850mb winds reaching 45-55 kts.
HREF shows a 40-70% chance of sustained winds of at least 30mph for
most of the area during the late morning to mid-afternoon, so all
things considered, felt there was a strong enough signal to issue a
Wind Advisory for the entire area. Will still need to monitor the
potential for High Wind Warning criteria, especially in our
westernmost counties. If those locations do tap into the 55kt winds,
then 60mph gusts would be possible. The HRRR is the one model that
has started to show this potential, and the 06z run is more
aggressive than the 00z. Still the HREF has low probabilities of
reaching warning criteria, so opted to go with the advisory for now.
If more guidance today comes in on that high end, an upgrade may be
warranted for some of our western counties. In any case, given the
strong winds looking to be sustained at 25-35mph and gusts to 45-
55mph, this combined with the dry air behind the cold front provides
a setup for at least elevated fire danger. Have left the Fire
Weather Watch as is for now, with this area seeming to cover where
the highest winds coincide with RH falling as low as 25-30%.

Beyond Thursday, we transition back to zonal flow aloft Friday into
the weekend, with ridging to our south building northward a bit
Monday and Tuesday. This pattern favors above average temperatures
continuing for the next several days with highs in the 50s, perhaps
reaching 60 in a few places. Sunday is slightly cooler in the 40s
behind a front that moves through on Saturday, but this looks to
pass through dry.

&&

.AVIATION /18Z TAFS THROUGH 18Z THURSDAY/...
Issued at 1138 AM CST Wed Dec 17 2025

Lower stratus will move northward across the terminals after 00Z
THU, Ceilings will be in the 1200-2000 feet range. A stronger
cold front will move through the terminals between 7Z and 9Z.
Northwest winds may gust to 40 to 45 KTS after the front passes
but should diminish a bit an hour or two after the front passes.
Wind gusts will increase Thursday afternoon. After the frontal
passage, ceilings will be VFR between 9 and 11Z THU.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 8 AM to 6 PM CST Thursday for KSZ008-KSZ009-
KSZ010-KSZ011-KSZ012-KSZ020-KSZ021-KSZ022-KSZ023-KSZ024-KSZ026-
KSZ034-KSZ035-KSZ036-KSZ037-KSZ038-KSZ039-KSZ040-KSZ054-KSZ055-
KSZ056-KSZ058-KSZ059.
Fire Weather Watch from Thursday morning through Thursday
afternoon for KSZ020-KSZ021-KSZ022-KSZ034-KSZ035-KSZ036-KSZ037-
KSZ038-KSZ054.

&&

DISCUSSION...Picha
AVIATION...Gargan
Hazardous weather outlook, Dec 17, 4:36 AM CST, 9 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
436 AM CST Wed Dec 17 2025

KSZ008>012-020>024-026-034>040-054>056-058-059-181045-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
436 AM CST Wed Dec 17 2025

This Hazardous Weather Outlook is for portions of central Kansas,
east central Kansas, north central Kansas, and northeast Kansas.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A Wind Advisory has been issued for the entire area Thursday as
northwest winds strengthen to 25 to 35 mph sustained and gusts up
to 45 to 55 mph. Additionally, parts of north central and east
central Kansas, mainly southwest of a line from Concordia to
Manhattan to Emporia, could see conditions set up for extreme fire
danger. A Fire Weather Watch remains in effect Thursday for this
potential.

.SPOTTER INFORMATION STATEMENT...

Spotters will not be needed today or tonight.

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 17, 2:46 AM CSTWind AdvisoryTOPAnderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more11 hr
Dec 17, 1:48 PM CSTWind AdvisoryTOPAnderson, Brown, Coffey, Douglas, Franklin, Jackson and 4 more28 hr
Dec 17, 2:10 PM CSTRed Flag WarningTOPAnderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more28 hr

Nearby

High Wind Warnings in Kansas, 2025Every high wind warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.